# SDR SIMA20140622003

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,634 hours, 31,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ICING CONDITIONS, OR POSSIBLE ICING CONDITIONS WERE ENCOUNTERED & ANTI-ICING DID NOT ACTIVATE.  MANUALLY ACTIVATED ANTI-ICE & A STRONG UNUSUAL ODOR WAS OBSERVED.  ODOR QUICKLY DISSIPATED WHEN ANTI-ICING WAS TURNED OFF.  IT MAY HAVE SIMPLY BEEN ICE CRYSTALS ON THE WINDSHIELD INSTEAD OF ICE, SO IT MAY BE APPROPRIATED THAT THE ICE DETECTOR DID NOT ACTIVATE THE SYS.  PERFORMED OPERATIONAL CHECKS OF ANTI-ICING SYS IAW AMM 30-00-00 & AMM 30-21-00.  FOUND NO DEFECTS NOTED ON ANTI-ICING SYS & DIDN’T SMELL ANY UNUSUAL ODOR WHEN SYS RUNNING.
